Some properties of mirrored orders.
Mathematica Scandinavica, Tome 37 (1975), pp. 5-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166421,
author = {Miroslav Benda},
title = {Some properties of mirrored orders.},
journal = {Mathematica Scandinavica},
pages = {5--12},
year = {1975},
volume = {37},
zbl = {0318.02050},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166421/}
}
Miroslav Benda. Some properties of mirrored orders.. Mathematica Scandinavica, Tome 37 (1975), pp. 5-12. http://geodesic.mathdoc.fr/item/MS2_1975__37_166421/